It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello. I am 38 and started taking 10 mg of Lexapro 2 years ago. Last year I went down to 5mg and triped to taper off but could not get over the side effects so remained at 5mg. I finally decided after gaining 52 pounds that I could not deal with the weight any longer. I'm 5'3 and weigh now 167. I've always been tiny and now I'm a boat. It's very very hard for me to deal with. Anyways, I quit taking it all together almost 2 weeks ago and still having really bad brain zaps. My depression or GAD has been great, even with having some serious family issues going on. I also have been fighting a reoccuring respiratory illness for 4 months and still have a good attitude. However, these withdrawals may be the end of me! I don't know how much longer I can take the severe headaches, nausea and brain zaps. I know it's not from the cold in my chest because they only came the day after I quit Lexapro.
How long does it take for the side effects to go away, and how long to see some results in weight loss?
Glad to hear success stories, it gives me hope. :)
Michelle





All times are GMT -7. The time now is 06:53 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!